| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an initial knee surgery, the liner would not lock into the tibial component.As a result, there was a 10-minute surgical delay and a new liner was implanted.
Additional Manufacturer Narrative
(b)(4).G2: foreign - china the product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of returned product identified signs of use with nicks, gouges, and tool marks and the dovetail is flared.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.This complaint is confirmed via product evaluation damage.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.